# SDR ASAA2016070617285

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,500 hours, 4,705 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007429
- Condition: Failed
- Location: Ee Bay
- Part time: 10,577 hours, 3,353 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APPROX 4.5 HOURS OF FLIGHT, THE RIGHT FMC DISPLAYED VTK, A/P WENT TO CWR. ALT HOLD. F/O'S NAV DISPLAY LOST TRACK INFO. WHEN WE WERE STARTING THE QRH PROCEDURES THE VTK WENT AWAY.  AFCT GROUNDED.  PERFORMED FIM 22-11 TASK 811, HAD FAULT MESSAGES 22-11071 AND 22-11822 FOR LEFT FMC. REMOVED NR 1 FMC COMPUTER IAW AMM 34-61-02-000-801. INSTALLED LT FMC COMPUTER IAW AMM 34-61-02-400-801. PERFORMED SOFTWARE LOAD IAW AMM 34-61-00-470-806 AND 34-61-00-800-801. PERFORMED FMC OPERATIONAL TEST IAW AMM 34-61-00-210-801. OPS TESTED GOOD AND DFCS REPLACEMENT TEST IAW AMM 22-11-00-740-815, DFCS TEST PASSED, GROUND VERIFICATION TEST PASSED.
